# SDR USAA089901

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20362
- Condition: Failed
- Location: Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED CHARGER AND BATTERY PACK.  (M)
